TY - JOUR T1 - The Foundamental Solution of Weighted Cauchy Problem for One-ordered Fuchsian Type Pseudodifferential Operator AU - Dai Zhengde, Xiang Changhe JO - Journal of Partial Differential Equations VL - 4 SP - 35 EP - 46 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5841.html KW - AB - In this paper, we begin with introducing two classes of generalized pseudo-homogeneous functions θ^m and T^m studying their basic properties. Then, under the most general hypothesis, we get the global foundamental solution of weighted Cauchy problem for one-order Fuchsian-typc pseudodifferential operator in the frame PsDO whose symbol belongs to C (D, S^m_{1,0}).